# SDR AALA20091222TUL06

- Difficulty date: December 22, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- Aircraft time: 68,216 hours, 36,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN HAS CORROSION AT G-1 GALLEY, FORWARD INBOARD SUBFLOOR BRACKET AT STATION 160.  INSTALLED FLOORBEAM I ANGLE REPAIR PER SRM 53-05-00 FIG 20A AND AARD 53-00-00-06.
